Limit Theorems for Local and Occupation Times of Random Walks and Brownian Motion on a Spider

Endre Csáki, Miklós Csörgő, Antónia Földes, Pál Révész

Research output: Contribution to journalArticle


A simple random walk and a Brownian motion are considered on a spider that is a collection of half lines (we call them legs) joined at the origin. We give a strong approximation of these two objects and their local times. For fixed number of legs, we establish limit theorems for n-step local and occupation times.

Original languageEnglish
Pages (from-to)330-352
Number of pages23
JournalJournal of Theoretical Probability
Issue number1
Publication statusPublished - Mar 15 2019



  • Brownian motion
  • Local time
  • Occupation time
  • Random walk
  • Spider

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Cite this